Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 2015, Volume 83, Issue 1

Agency Models with Frequent Actions
p. 193-237

Tomasz Sadzik and Ennio Stacchetti

Log In To View Full Content

Supplemental Material

Supplement to "Agency Models with Frequent Actions"

This appendix provides additional proofs for the manuscript.

Journal News